# SDR P2EA99037

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 844-851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PROVISIONAL REPAIR AT BS 847, BETWEEN STRINGER 20 RT AND STRINGER 21 RT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 844 TO BS 851, BETWEEN STRINGER 19 RT TO STRINGER 22 RT PER COOPESA EO COO-3-53-023-99 DATED 1-22-99 AND BOEING FAX COO-SJO-99-0050RR DATED 1-19-99.  (M)
